Heart rate questions: Rate increases when standing or waking up?
Well I know it does not seem ok. Last time I went to see the doctor, he said my resting heart rate was high 85 to 90. But I think I do have white coat syndrome cuz when I go to see docs, I will would be very nervous. He prescribed me the antenolol 50mg, for the first three weeks, I was fine but aferwards I started to have side effect – dizziness, one night felt like blacked out and then cold hand and feet, ringing in ear, shortness of breath… So I reduced the dosage to 25mg and took it for about a week and a half and then stopped for 3 days and it was worse, heart palpitation every night so I reduced the dosage to 12.5mg and then took it a couple days and then stopped cold turkey.
I did not tell my primary doctor when I stopped because he said that all these symptoms are due to my anxiety. I said that was a side effect and he did no t believe it and he said he is taking it too but 25mg.
At first I thought it was withdrawal symptom, cuz I had heart palpitations every morning when I woke up and that came with dizziness as well as shortness of breath on exertion and I ignored it but now it has been almost 4 months and it is getting worse.
These are the symptoms I have right now
1) whenever i am moving during sleep such as rolling to another side or about to wake up, my heart rate increases dramatically and if I don’t wake up, the heart just keeps increasing, which is scary so I have to wake up and rest and the darn heart rate gets back down to normal 86 to 75. It does not matter whether I have low oxygen saturation or not or any other sleep apnea.
2) I used to sleep with my mouth open, but not anymore. I have developed mild central sleep apnea but the specialist said it was most likely obstructed sleep apnea. But I do not snore. She only had me do the home oxygen saturation test.l due to the pandemic so no sleep study clinics are open. My body has totally changed how it used to behave. I did not have sleep apnea before taking beta blocker.
3) Whenever I talk, no more than a few seconds I have to pause and take deep breath before continuing. The breathlessness on exertion does not go away and still exists.
4) cold hands and feet still persists and now they are sweating all the times and the dizziness sometimes come and go. Whenever I get up, heart rate increases and feel dizzy so I have to wait a bit before standing up and walk.
5) the chest tightness is gone but the breathing problem is getting worse. If I cannot breathe normally, my right shoulder hurts and there is some tightness in the right chest. What is worse is that I somehow seems to develops what is so called empty nose syndrome – no mucus in my nose, no congestion any nothing and my nose feels so empty that I have to put something into my nostrils to partially block the air flow cuz whenever I breathe, there seems to be so much air – esp cold air getting in, which makes me so uncomfortable. I also lose a bit of sensation of breath and smell and this happens sporadically.
I am just wondering if this is still the side effect of withdrawal symptom or it has damaged my autonomous nervous system permanently? In this post I would like to address the first symptom, heart rate increase whenever u wake up? Has anybody have this symptom? If so how do u get rid of it? Thx.